# SDR 98ZZZX4283

- Difficulty date: October 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N64319
- Make and model: Boeing 727231
- Aircraft serial: 20052
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Condition: Corroded
- Location: Aft Air Stair
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION NOTED ON AFT AIR STAIRS (2ND STEP FROM TOP)
